How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Medical
Satisfied Customers: 9126
Experience:  17 yrs experience in treating OPD & Emergency patients.
11269312
Type Your Medical Question Here...
Dr. P. Jyoti is online now

im bipolar..i was on 40mg prozac...and hav spun into a hi...im

Customer Question

im bipolar..i was on 40mg prozac...and hav spun into a hi...im not sleeping...hav racing thoughts..i reduced my med to 20mg wen my hi started...i now need strong slp tablets to get my body clock back to normal...plz advise
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. P. Jyoti replied 4 years ago.

Dr. P Jyoti :

I am Dr. P. Jyoti, MD. I promise to use my full experience and knowledge to provide answers specific to your question. Feel free to ask me anything.

Dr. P Jyoti :

hello would you like to chat on this?

Dr. P Jyoti :

hello sleep disorders are common with bipolar

Dr. P Jyoti :

have you discussed this with your doctor?

JACUSTOMER-i9dn51tu- :

im bipolar..i was on 40mg prozac...and hav spun into a hi...im not sleeping...hav racing thoughts..i reduced my med to 20mg wen my hi started...i now need strong slp tablets to get my body clock back to normal...plz advise

Dr. P Jyoti :

have you discussed this with your doctor?

Dr. P Jyoti :

hello i see that you are typing something, but the message has not reached me

JACUSTOMER-i9dn51tu- :

i have run out of credit...cant find dr michael havertys email address as im on hols..can you email it to me as i need to contact but if i cant contact him can you advise me as my 12yr old daughter is in my care at present and its paramount that she is safe with me...

Dr. P Jyoti :

ok i will do it

Dr. P Jyoti :

please tell me his city /hometown

JACUSTOMER-i9dn51tu- :

his details are michael haverty..edgewater medical centre..tullamore..offaly..ireland

Dr. P Jyoti :

ok, just give me a couple of minutes

JACUSTOMER-i9dn51tu- :

tks a mil as the wifi here is cutting in and out

Dr. P Jyoti :

ok i have got it

Dr. P Jyoti :

i have not got his email but i got his phone number

Dr. P Jyoti :

that will be even more helpful

JACUSTOMER-i9dn51tu- :

jeekers this is a great service..sure ...send it on plz

Dr. P Jyoti :

its

(057)9329111
Dr. P Jyoti :

you can call him directly

Dr. P Jyoti :

meanwhile there are some steps you can take for better sleep

Dr. P Jyoti :

one simple way is to sleep at later and later times at night and wake up later also till you get your comfortable sleeping zone

Dr. P Jyoti :

you should keep a bright light on in the room till you are ready to sleep

Dr. P Jyoti :

medicines to discuss with your doctor are:

Dr. P Jyoti :

Melatonin

Dr. P Jyoti :

Sleep aids like clonazepam and eszopiclone

Dr. P Jyoti :

discuss all this with your doctor

Dr. P Jyoti :

try out also to adjust your sleeping time

Dr. P Jyoti :

this should help

Dr. P Jyoti :

Are you satisfied with my answer? Please remember to rate my service once you have all the information you need.
Rating system is the row of faces below - click on a happy face to give a good rating. Thank you.

Dr. P Jyoti :

any further questions?

Dr. P Jyoti :

hello do you have any further questions?

Dr. P Jyoti :

If the question has been answered to your satisfaction, please rate my service.

Rating system is the row of faces below - click on a happy face to give a good rating. Thank you.

JACUSTOMER-i9dn51tu- :

how do i switch off racing thoughts

Dr. P Jyoti :

this will require readjusting your medicines

Dr. P Jyoti :

either your dose has to be increased or a new medication is required

Expert:  Dr. P. Jyoti replied 4 years ago.
Hi,


I'm just following up with you to see how everything is going. Did my answer help?

Is there any further information that you need? Please do write if you wanted to know something more.

Do write back to me if you have any follow up questions,

Thank you,
Dr. P. Jyoti